# SDR C2XA09TY104

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,580 hours, 9,943 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS -  AIRCRAFT EN ROUTE FROM IAH TO ORF WHEN THE WINDSHIELD HEAT FAIL.  AIRCRAFT DIVERTED TO BNA AND SWAPPED AIRCRAFT TO 192.  MAINTENANCE COULDN'T DUPLICATE PROBLEM ON GROUND WHEN PRESSURIZED.  PLACED ON MEL.  MEL 2473864.
